What causes Numbness in your face and hearing loss on one side of your face?
Last Wed. I went to the ER with a mild headache, but the left side of my face is numb, including the left side of my tounge and tastebuds. My face feels like it's been injected with lidicane and I can't hear out of my left ear! A very aggrivating feeling. They sent me to a neurologist which says the MRI results shows signs of MS, but that wouldn't have anything to do with what I'm experiencing right now (facial numbness etc/loss of hearing in my left ear..etc.) He says it is a migraine headache... My head doesn't hurt now, but all of my other symptoms are still there (numbness, hearing loss, dizzy, tongue on lft side numb)... Should I be concerned as this is going on the 5th day... I'm about a nervous wreck worrying about all this which I know isn't helping matters none!! The neurologist gave me a steriod pack and phenegran for the nausia, then he gave me valum like I'm crazy or something... Please advise me what I should do.
I had something called bells palsey and I have no idea how to spell it, a few years ago. I couldn't blin in my right eye and I had to tape it shut at night. it lasted for two months. my mouth was wooky on one side, i lost my sense of taste and smell... i just woke up that way. my face was sort of puffy too. like i said, it lasted for two months but it improved a little each week. i'm really sorry your going through this, i know it's creepy. i have a cavernous angioma as well but i never found out if the two were connected. i hope you can figure it out and i hope you don't have MS.
feel free to reply if you have any questions!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.